# SDR YENA2021070700429

- Difficulty date: July 2, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 36,743 hours, 23,603 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 479A
- Condition: Failed
- Location: Brake System
- Part time: 7,994 hours, 5,615 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1580, PBI-IAD. BRK RH FAUL , BRK LH FAULT ON FINAL APPROACH;  R & R BRAKE CONTROL MODULE  IAW AMM 32-41-07. WHILE ACCOMPLISHING OPS CK FOUND BRAKE SHUT OFF VALVE LEAKING. R & R BRAKE SHUT OFF VALVE IAW AMM 32-41-03. OPS / LEAK CHECK GOOD A/C OK FOR CONT. SVC
